uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Typical automorphism groups of finite nonrigid structures
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.
2015 (English)In: Archive for mathematical logic, ISSN 0933-5846, E-ISSN 1432-0665, Vol. 54, no 5-6, 571-586 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2015. Vol. 54, no 5-6, 571-586 p.
National Category
Algebra and Logic
Research subject
Mathematical Logic
URN: urn:nbn:se:uu:diva-260072DOI: 10.1007/s00153-015-0428-9ISI: 000358581600006OAI: oai:DiVA.org:uu-260072DiVA: diva2:846233
Available from: 2015-08-14 Created: 2015-08-14 Last updated: 2016-04-19Bibliographically approved

Open Access in DiVA

typical_automorphism_groups_of_finite_nonrigid_structures(372 kB)42 downloads
File information
File name FULLTEXT01.pdfFile size 372 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Koponen, Vera
By organisation
Algebra and Geometry
In the same journal
Archive for mathematical logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
Total: 42 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 260 hits
ReferencesLink to record
Permanent link

Direct link